MAUDE Adverse Event Report: GYRUS ACMI, INC SRLK,FLTW,4.5,4W,20,070,O T,R; SURLOK FLAT-WIRE STONE BASKET

GYRUS ACMI, INC SRLK,FLTW,4.5,4W,20,070,O T,R; SURLOK FLAT-WIRE STONE BASKET
Model Number 5710009
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been returned for evaluation/investigation.Therefore, the root cause of the reported phenomenon could not be determined at this time.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
Customer reported with an issue of when the product was received , outside plastic packaging was damaged.The issue found during receipt inspection.There is no patient involvement associated on this event.No user injury reported.
 
Additional Manufacturer Narrative
Visual inspection on the as is received condition of the device was performed; noted that the clear plastic portion of the sterile packaging has several cracks.There are missing portions of the clear plastic packaging which are not inside the sterile packaging.The paper sealing portion of the device has no signs of punctures or tears.The paper sealing portion however feels very worn, brittle, and it has signs of what appear to be water marks that are stained on the paper.The device inside appears to have no signs of damage as the handle appears new and the basket appears normal.A review of the device history record found the subject device was shipped in accordance with specifications.Based on the evaluation the issue of the outside plastic packaging being damaged when received could likely be attributed to storage or transportation.Based on the device evaluation above, due to the visible water stains along with the fractured outer hard plastic, it is likely a result from the shipping and handling process.On page 2 of the device ifu (lk01378_le ), it states: "if the product is received in a damaged container, do not use.Return to gyrus acmi for reinspection and/or replacement.Sterility is maintained only if the package is intact and undamaged." olympus will continue to monitor the field performance of this device.

Brand Name
SRLK,FLTW,4.5,4W,20,070,O T,R
Common Device Name
SURLOK FLAT-WIRE STONE BASKET
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
Manufacturer Contact
brian motter
9600 louisiana avenue north
brooklyn park, MN 55445
4848965250
MDR Report Key13877710
Report Number3011050570-2022-00030
Device Sequence Number11941098
Product Code FGO
UDI-Device Identifier00821925010420
UDI-Public00821925010420
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT-FGO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5710009
Device Lot NumberKR107872
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown